Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: ADMIN HPV AND TDAP VACCINE, WITHIN ONE MIN OF ADMIN CHILD FAINTED INTO FATHERS ARMS, PT OBSERVED FOR 15 ADDITIONAL MIN WITH NO PROBLEMS. VITALS WNL. This is in follo-up to report (s) previously submitted on 10/12/2007. Information has been received from a registered nurse concerning a 15 year old female with no medical history or allergies who on 18-JUN-2007 was vaccinated IM into the left deltoid with a first 0.5 ml dose of GARDASIL (lot# 657622/0388U). Concomitant medication given IM into the left deltoid included the first dose of ADACEL (batch c2632AA). Approximately one minute after getting the vaccine the patient fainted for a few seconds. The patient was observed in the office for 15 minutes and fully recovered. Unspecified medical attention was sought and no treatment was needed. No diagnostic laboratory studies were performed. It was reported that the patient was vaccinated with a second dose of the vaccine on 20-AUG-2007 amd experienced no events. No quality complaint was involved. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166